# SDR ASAA2025120462138

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N780HA
- Make and model: Boeing 787-9
- Aircraft serial: 66428
- Aircraft time: 6,050 hours, 1,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Control Unit
- Part number: 10026003
- Part serial: 1190350
- Condition: Faulted
- Location: Zone 200
- Part time: 4,414 hours, 762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGANCY LIGHT FAULT MESSAGE IN CMCF. GROUNDED - YES.  REMOVED AND REPLACED 4L DOOR WELS CONTROL UNIT PER AMM 33-51-07-01A0720A. OPS CHECK GOOD, NO FAULTS IN CMCF.
